# SDR SWAA072750

- Difficulty date: May 30, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 54,566 hours, 54,750 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 65C343561
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FUSELAGE BELTFRAME CRACKED AT BS 482A, STR 20R.  REPAIRED FRAME PER SWA EA.
